Alert archive / Wisconsin / Small Craft Advisories in 2008
Small Craft Advisory 101, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 19, 2008, 12:11 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2008, 12:11 PM CST (18:11 UTC)
- Expired
- Dec 20, 2008, 12:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
996 WHUS73 KMKX 191811 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1211 PM CST FRI DEC 19 2008 ...PASSING WINTER STORM WILL PRODUCE STRONG WINDS AND HIGH WAVES THROUGH THIS EVENING... ...HEAVY FREEZING SPRAY LIKELY LATE SATURDAY NIGHT THROUGH MONDAY MORNING... .A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM MISSOURI TO OHIO BY LATE THIS AFTERNOON. THIS SYSTEM WILL GENERATE STRONG EAST TO NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. WITH THE STRONG WINDS AND A LONG FETCH...WAVES OF 5 TO 8 FEET CAN BE EXPECTED THROUGH THIS EVENING. THE WINDS AND WAVES WILL DIMINISH AFTER MIDNIGHT. THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 20 TO 30 KNOTS AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS... AND HIGH WAVES WILL PRODUCE HEAVY FREEZING SPRAY FROM SATURDAY NIGHT THROUGH MONDAY MORNING. LMZ643>646-200215- /O.EXP.KMKX.GL.W.0014.000000T0000Z-081219T1800Z/ /O.NEW.KMKX.SC.Y.0101.081219T1811Z-081220T0600Z/ /O.CON.KMKX.UP.A.0005.081221T0600Z-081222T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1211 PM CST FRI DEC 19 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE GALE WARNING IS NO LONGER IN EFFECT. A HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING. A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM MISSOURI TO OHIO BY LATE THIS AFTERNOON. THIS SYSTEM WILL GENERATE STRONG EAST TO NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. WITH THE STRONG WINDS AND A LONG FETCH...WAVES OF 5 TO 8 FEET CAN BE EXPECTED THROUGH THIS EVENING. THE WINDS AND WAVES WILL DIMINISH AFTER MIDNIGHT. THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 20 TO 30 KNOTS AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS... AND HIGH WAVES WILL PRODUCE HEAVY FREEZING SPRAY FROM SATURDAY NIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY FREEZING SPRAY HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
262 WHUS73 KMKX 192156 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 PM CST FRI DEC 19 2008 ...PASSING WINTER STORM WILL PRODUCE STRONG WINDS AND HIGH WAVES THROUGH THIS EVENING... ...HEAVY FREEZING SPRAY AND GALE FORCE WINDS LIKELY LATE SATURDAY NIGHT THROUGH SUNDAY... .WINDS AND WAVES WILL GRADUALLY SUBSIDE THIS EVENING AS A WINTER STORM TRACKS AWAY FROM WISCONSIN. THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 35 KNOT GALES AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS... AND HIGH WAVES WILL ALSO PRODUCE HEAVY FREEZING SPRAY FROM SATURDAY NIGHT THROUGH MONDAY MORNING. LMZ643>646-200600- /O.CON.KMKX.SC.Y.0101.000000T0000Z-081220T0600Z/ /O.NEW.KMKX.GL.A.0010.081221T0600Z-081222T1200Z/ /O.CON.KMKX.UP.A.0005.081221T0600Z-081222T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 356 PM CST FRI DEC 19 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT... ...HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING. WINDS AND WAVES WILL GRADUALLY SUBSIDE THIS EVENING AS A WINTER STORM TRACKS AWAY FROM WISCONSIN. THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 35 KNOT GALES AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS... AND HIGH WAVES WILL ALSO PRODUCE HEAVY FREEZING SPRAY FROM SATURDAY NIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY FREEZING SPRAY HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ BORGHOFF
480 WHUS73 KMKX 200344 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 944 PM CST FRI DEC 19 2008 ...PASSING WINTER STORM WILL PRODUCE STRONG WINDS AND HIGH WAVES THROUGH THIS EVENING... ...HEAVY FREEZING SPRAY AND GALE FORCE WINDS LIKELY LATE SATURDAY NIGHT THROUGH SUNDAY... .WINDS AND WAVES WILL GRADUALLY SUBSIDE THIS EVENING AS A WINTER STORM TRACKS AWAY FROM WISCONSIN. THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 35 KNOT GALES AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS... AND HIGH WAVES WILL ALSO PRODUCE HEAVY FREEZING SPRAY FROM SATURDAY NIGHT THROUGH MONDAY MORNING. LMZ643>646-201145- /O.CON.KMKX.SC.Y.0101.000000T0000Z-081220T0600Z/ /O.CON.KMKX.GL.A.0010.081221T0600Z-081222T1200Z/ /O.CON.KMKX.UP.A.0005.081221T0600Z-081222T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 944 PM CST FRI DEC 19 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT... ...HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT. A HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING. WINDS AND WAVES WILL GRADUALLY SUBSIDE THIS EVENING AS A WINTER STORM TRACKS AWAY FROM WISCONSIN. THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 35 KNOT GALES AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS... AND HIGH WAVES WILL ALSO PRODUCE HEAVY FREEZING SPRAY FROM SATURDAY NIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY FREEZING SPRAY HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 10:48 AM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Dec 19, 10:48 AM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 AM CST FRI DEC 19 2008
.UPDATE...
FOR NOW WILL LET THE WINTER STORM WARNING GO UNTIL AT LEAST NOON
FOR BLOWING SNOW AND DANGEROUS ROAD CONDITIONS. THE FALLING SNOW
IS DIMINISHING VERY QUICKLY...EXCEPT FOR ONE LAKE EFFECT BAND OVER
OZAUKEE...WASHINGTON....WAUKESHA...AND MILWAUKEE COUNTIES. PERHAPS
ANOTHER INCH OR TWO WILL BE POSSIBLE WITH THIS BAND.
WILL RE-EVALUATE THE WARNING SITUATION AT NOON.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING UNTIL NOON CST TODAY FOR WIZ056-062-063-
067>069.
WINTER STORM WARNING UNTIL 3 PM CST THIS AFTERNOON FOR WIZ046-
047-051-052-057>060-064>066-070>072.
LM...HEAVY FREEZING SPRAY WATCH FROM LATE SATURDAY NIGHT THROUGH
MONDAY MORNING FOR LMZ643>646.
GALE WARNING UNTIL NOON CST TODAY FOR LMZ643>646.
&&
BORGHOFFHazardous weather outlook, Dec 19, 4:45 AM CST, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 445 AM CST FRI DEC 19 2008 WIZ046-047-051-052-056>060-062>072-201000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 445 AM CST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A MAJOR WINTER STORM WILL CONTINUE TO IMPACT THE AREA TODAY WITH MODERATE TO OCCASIONALLY HEAVY SNOW. AREAS WEST OF MADISON WILL SEE THE SNOW TAPER OFF TO FLURRIES AFTER THE NOON HOUR. AREAS NEAR LAKE MICHIGAN WILL SEE THE SNOW TAPER OFF TO SCATTERED SNOW SHOWERS AFTER 3 PM. SNOW TOTAL ACCUMULATIONS OF 7 TO 13 INCHES ARE EXPECTED...WITH THE GREATEST TOTALS SOUTH OF A LINE FROM MADISON TO MILWAUKEE. BRISK EAST TO NORTHEAST WINDS GUSTING TO 25 TO 30 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AND EXPOSED LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY ANOTHER EVENT WITH 3 TO 6 INCHES OF SNOW ACCUMULATION IS POSSIBLE SATURDAY AFTERNOON THROUGH 6 PM SUNDAY. DANGEROUS WIND CHILLS DOWN TO 20 BELOW TO 25 BELOW ARE LIKELY SUNDAY NIGHT THROUGH ABOUT 9AM MONDAY MORNING. YET ANOTHER ROUND OF SNOW...POSSIBLY 3 TO 5 INCHES...COULD ARRIVE LATE MONDAY NIGHT AND CONTINUE THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS WILL BE APPRECIATED. LMZ643>646-201000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 445 AM CST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT TODAY THROUGH FRIDAY NIGHT...DUE TO BRISK EAST TO NORTHEAST WINDS ASSOCIATED WITH A LOW PRESSURE SYSTEM PASSING SOUTH OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY WILL BE NEEDED AGAIN SATURDAY NIGHT THROUGH TUESDAY...AND WEDNESDAY AFTERNOON AND EVENING. WWW.WEATHER.GOV/MKX KAPELA
In the hours before
Local storm report, Dec 19, 11:30 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1130 AM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM HEAVY SNOW 4 WSW MIDDLETON 43.08N 89.58W
12/19/2008 M11.5 INCH DANE WI TRAINED SPOTTER
&&
PCLocal storm report, Dec 19, 11:31 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 AM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM HEAVY SNOW 2 SW OCONOMOWOC 43.09N 88.53W
12/19/2008 M11.0 INCH WAUKESHA WI NWS EMPLOYEE
&&
PCLocal storm report, Dec 19, 11:33 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 AM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY SNOW 4 NW MUKWONAGO 42.91N 88.39W
12/19/2008 M9.0 INCH WAUKESHA WI TRAINED SPOTTER
&&
FRANKSLocal storm report, Dec 19, 11:48 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1148 AM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM HEAVY SNOW 2 NE STURTEVANT 42.72N 87.87W
12/19/2008 M11.3 INCH RACINE WI TRAINED SPOTTER
1144 AM HEAVY SNOW 7 SW MILWAUKEE 42.96N 88.01W
12/19/2008 M12.3 INCH MILWAUKEE WI TRAINED SPOTTER
&&
PCLocal storm report, Dec 19, 11:57 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1157 AM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM HEAVY SNOW PEWAUKEE 43.09N 88.25W
12/19/2008 M12.5 INCH WAUKESHA WI TRAINED SPOTTER
&&
PCLocal storm report, Dec 19, 12:05 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 PM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HEAVY SNOW FOND DU LAC 43.78N 88.45W
12/19/2008 M8.5 INCH FOND DU LAC WI TRAINED SPOTTER
&&
PCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 7:36 AM CST | Gale Warning | MKX | 4 hr | |
| Dec 19, 9:35 AM CST | Heavy Freezing Spray Watch | MKX | 18 hr | |
| Dec 19, 2:11 PM CST | Winter Storm Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 14 hr |
| Dec 19, 3:00 PM CST | Wind Chill Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 69 hr |
| Dec 19, 3:56 PM CST | Gale Watch | MKX | 12 hr |
Nearby
Small Craft Advisories in Wisconsin, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.